Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/30563
Title: Existence of a solution for generalized vector variational inequalities
Authors: Chen, GY
Goh, CJ
Yang, XQ 
Keywords: Cone-quasi-convexity
Nonlinear scalarization
Quasi-vector variational inequality
Vector variational inequality
Issue Date: 2001
Publisher: Taylor & Francis
Source: Optimization, 2001, v. 50, no. 1-2, p. 1-15 How to cite?
Journal: Optimization 
Abstract: It is known that vector variational inequality models arise from vector optimization and vector traffic equilibria. In this paper, existence results of a solution for a generalized vector pre-variational inequality and a generalized vector pre-quasi-variational inequality are established. The main condition used is that the underlying vector-valued function is assumed to be cone-quasi-convex. The main techniques employed are a nonlinear scalarization and fixed point theorems.
URI: http://hdl.handle.net/10397/30563
ISSN: 0233-1934
EISSN: 1029-4945
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

6
Last Week
1
Last month
Citations as of Feb 26, 2017

WEB OF SCIENCETM
Citations

12
Last Week
0
Last month
0
Citations as of Aug 15, 2017

Page view(s)

28
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.